Revista Matemática Iberoamericana
Full-Text PDF (303 KB) | Metadata | Table of Contents | RMI summary
Published online: 1999-12-31
A Lieb-Thirring bound for a magnetic Pauli Hamiltonian, IILuca Bugliaro, Gian Michele Graf and Charles Fefferman (1) ETH Hönggerberg, Zürich, Switzerland
(2) ETH Hönggerberg, Zürich, Switzerland
(3) Princeton University, United States
We establish a Lieb-Thirring type estimate for Pauli Hamiltonians with nonhomogeneous magnetic fields. Besides of depending on the size of the field the bound also takes into account the size of the field gradient. We then apply the inequality to prove stability of non-relativistic quantum mechanical matter coupled to the quantized ultraviolet-cutoff electromagnetic field for arbitrary values of the fine structure constant.
No keywords available for this article.
Bugliaro Luca, Graf Gian Michele, Fefferman Charles: A Lieb-Thirring bound for a magnetic Pauli Hamiltonian, II. Rev. Mat. Iberoam. 15 (1999), 593-619. doi: 10.4171/RMI/266